# SDR JJBA20230717018

- Difficulty date: July 16, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N12145
- Make and model: Emb EMB-145XR
- Aircraft serial: 145745
- Aircraft time: 46,468 hours, 29,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 14530767405
- Part serial: 145741
- Condition: Inoperative
- Location: Unknown
- Part time: 3,016 hours, 2,667 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WILL NOT EXTINGUISH. REMOVED AND REPLACED ICU PANEL. OPS CHECK SAT.
